I am suffering from excessive yawning (1 yawn every 5 minutes) and tiredness and a little drowsiness even after a good night's sleep.
2 months ago, i was exposed to hiv through a broken condom, i started pep (Combovir) 4 hours after the incident. I took Combovire on time for 28 days. I did the Elisa 4th gen test at baseline and 6 weeks after the exposure both tests came out negative. 7 weeks after the exposure i contracted influenza (it is flu season, and i was in close proximity with my cousin who had the flu a few days earlier). i went to the doctor, explained my medical history. I was concerned that the flu symptom might indeed by seroconversion but she said seroconversion was highly unlikely at this point because the 6 week elisa t4th gen test was highly sensitive and it was 99 % conclusive ( 3 month test post exposure being 100% conclusive) So she gave me 2 injections Rayzone and Celestone soluspan to ease the fever. and a few medicines (interflora,a vitamin drink and advil cs.
i felt better straight after the injection. but 3 days later, the fever started again and i got bacterial infection in my throat.
i went to another doctor who prescribed antibiotics and a cough syrup. He said that the Celestone Solupan was totally unnecssary as i had no asthma.
nevertheless i took the medicines he gave me. The very next day i started getting highly sedative sensations.
I stopped the medicine. It has been 3 weeks now since i took the medicine. I feel very tired and drowsy and i yawn every 5 minutes. Im not able to stay alert while driving. My fever went 2 weeks ago, but i still have cough an phlegm in my throat.
I visited another doctor last week who ruled out the possibility of hepatitis after he tested my urine, he also ruled out the possibility of hiv seroconversion, since the 6 week elisa test was negative.
He said that the fatigue that i feel might possibly be linked to the flu that i had.
It has been 3 weeks since the flu started, the fever and all the other symptoms of the flu have gone, but my head feels heavy and i feel tired all the time, even after sleeping well. i dont have vomiting or nausea.
it is just the fatigue and excessive yawning that worries me.
I have been off PEP for almost 1 month now, so that cannot be the cause of this drowsiness.
My wisdom teeth are also coming out now. one of them is growing in to my gum. but it does not cause any pain now. so i dont think that is what causes the excessive yawning and fatigue
Please help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?